# SDR YENA2022031400188

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (E/C A21-1362-01) FUSELAGE / CENTER FUSELAGE / FR 35 & STR 30L / BULKHEAD / CRACKS AT FASTENER HOLES – PERMANENT REPAIR (CLASSIFIED AS A MAJOR REPAIR)
